Remarks on fixed point assertions in digital topology, 6

Authors

DOI:

https://doi.org/10.4995/agt.2023.18996

Keywords:

digital topology, fixed point, metric space

Abstract

This paper continues a series discussing flaws in published assertions concerning fixed points in digital metric spaces.

Downloads

Download data is not yet available.

Author Biography

Laurence Boxer, Niagara University

Department of Computer and Information Sciences

References

R. Bhardwaj, Q. A. Kabir, S. Gupta, and H. G. S. Kumar, Digital soft α-ψ-contractive type mapping in digital soft metric spaces, J. Comput. Theor. Nanosci. 18 (2021), 1143- 1145.

L. Boxer, Digitally continuous functions, Pattern Recogn. Lett. 15, no. 8 (1994), 833- 839. https://doi.org/10.1016/0167-8655(94)90012-4

L. Boxer, A classical construction for the digital fundamental group, J. Math. Imaging Vision 10 (1999), 51-62. https://doi.org/10.1023/A:1008370600456

L. Boxer, Continuous maps on digital simple closed curves, Appl. Math. 1 (2010), 377-386. https://doi.org/10.4236/am.2010.15050

L. Boxer, Remarks on fixed point assertions in digital topology, 2, Appl. Gen. Topol. 20, no. 1 (2019), 155-175. https://doi.org/10.4995/agt.2019.10667

L. Boxer, Remarks on fixed point assertions in digital topology, 3, Appl. Gen. Topol. 20, no. 2 (2019), 349-361. https://doi.org/10.4995/agt.2019.11117

L. Boxer, Remarks on fixed point assertions in digital topology, 4, Appl. Gen. Topol. 21, no. 2 (2020), 265-284. https://doi.org/10.4995/agt.2020.13075

L. Boxer, Remarks on fixed point assertions in digital topology, 5, Appl. Gen. Topol. 23, no. 2 (2022) 437-451. https://doi.org/10.4995/agt.2022.16655

L. Boxer and P. C. Staecker, Remarks on fixed point assertions in digital topology, Appl. Gen. Topol. 20, no. 1 (2019), 135-153. https://doi.org/10.4995/agt.2019.10474

M. S. Chauhan S. Rajesh, V. Rupali, and K. Q. Aftab, Fixed point theorem for quadruple self-mappings in digital metric space, Int. J. Sci. Res. Rev. 8, no. 1 (2019), 2533-2540.

S. Dalal, I. A. Masmali, and G. Y. Alhamzi, Common fixed point results for compatible map in digital metric space, Adv. Pure Math. 8 (2018), 362-371. https://doi.org/10.4236/apm.2018.83019

B. K. Dass and S. Gupta, An extension of Banach contraction principle through rational expression, Indian J. Pure Appl. Math. 6 (1975), 1455-1458.

U. P. Dolhare and V. V. Nalawade, Fixed point theorems in digital images and applications to fractal image compression, Asian J. Math. Comput. Res. 25, no. 1 (2018), 18-37.

O. Ege, D. Jain, S. Kumar, C. Park, and D. Y. Shin, Commuting and compatible mappings in digital metric spaces, J. Fixed Point Theory Appl. 22 (2020), 5. https://doi.org/10.1007/s11784-019-0744-5

O. Ege and I. Karaca, Banach fixed point theorem for digital images, J. Nonlinear Sci. Appl. 8, no. 3 (2015), 237-245. https://doi.org/10.22436/jnsa.008.03.08

O. Ege and I. Karaca, Digital homotopy fixed point theory, C. R. Math. Acad. Sci. Paris 353, no. 11 (2015), 1029-1033. https://doi.org/10.1016/j.crma.2015.07.006

S.-E. Han, Non-product property of the digital fundamental group, Inform. Sci. 171 (2005), 73-91. https://doi.org/10.1016/j.ins.2004.03.018

S.-E. Han, Banach fixed point theorem from the viewpoint of digital topology, J. Nonlinear Sci. Appl. 9 (2016), 895-905. https://doi.org/10.22436/jnsa.009.03.19

A. Hossain, R. Ferdausi, S. Mondal, and H. Rashid, Banach and Edelstein fixed point theorems for digital images, J. Math. Sci. Appl. 5, no. 2 (2017), 36-39. https://doi.org/10.12691/jmsa-5-2-2

D. Jain, Common fixed point theorem for compatible mappings of type (K) in digital metric spaces, Int. J. Math. Appl. 6 (2-A) (2018), 289-293. https://doi.org/10.14445/22315373/IJMTT-V56P511

D. Jain, Compatible mappings of type (R) in digital metric spaces, Int. J. Adv. Res. Trends Eng. Technol. 5, no. 4 (2018), 67-71.

D. Jain and S. Kumar, Fixed point theorem for α-ψ-expansive mappings in digital metric spaces, J. Basic Appl. Eng. Res. 4, no. 6 (2017), 406-411.

D. Jain, S. Kumar, and C. Park, Weakly compatible mappings in digital metric spaces, seemingly unpublished.

G. Jungck, Compatible mappings and common fixed points, Int. J. Math. Math. Sci. 11, no. 2 (1988), 285-288. https://doi.org/10.1155/S0161171288000341

R. Kalaiarasi and R. Jain, Fixed point theory in digital topology, Int. J. Nonlinear Anal. Appl. 13 (2022), 157-163.

M. V .R. Kameswari, D. M. K. Kiran, and R. K. Mohana Rao, Edelstein type fixed point theorem in digital metric spaces, J. Appl. Sci. Comput. V (XII) (2018), 44-52.

P. H. Krishna, K. K. M. Sarma, K. M. Rao, and D. A. Tatajee, Common fixed point theorems of Geraghty type contraction maps for digital metric spaces, Int. J. Eng. Res. Appl. (Series V) 10, no. 3 (2020), 34-38.

P. H. Krishna and D .A. Tatajee, Geraghty contraction principle for digital images, Int. Res. J. Pure Algebr. 9, no. 9 (2019), 64-69.

I. A. Masmali, G. Y. Alhamzi, and S. Dalal, α-β-ψ-φ contraction in digital metric spaces, Amer. J. Math. Anal. 6, no. 1 (2018), 5-15.

A. Rosenfeld, 'Continuous' functions on digital pictures, Pattern Recognit. Lett. 4 (1986), 177-184. https://doi.org/10.1016/0167-8655(86)90017-6

B. Samet, C. Vetro, and P. Vetro, Fixed point theorem for α-ψ-contractive type mappings, Nonlinear Anal. 75 (2012), 2154-2165. https://doi.org/10.1016/j.na.2011.10.014

K. Shukla, On digital metric space satisfying certain rational inequalities, Appl. Appl. Math. 16, no. 1 (2021), 223- 236.

Downloads

Published

2023-10-02

How to Cite

[1]
L. Boxer, “Remarks on fixed point assertions in digital topology, 6”, Appl. Gen. Topol., vol. 24, no. 2, pp. 281–305, Oct. 2023.

Issue

Section

Regular Articles